# SDR DALA2019062003692

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 55,611 hours, 26,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5439370) DURING INSPECTION FOUND AFT GALLEY EMERGENCY EXIT LIGHT SIGN IS DAMAGED. R/R EXIT LIGHT ASSEMBLY IAW B737-800 AMM 33-51. OPS NML.
